I took ducolax Thursday night (3 tablets because the box

Patient : I took ducolax Thursday night (3 tablets because the box says 1-3). I am a 5'0" 120 lb woman so I should have used my common sense and only took one. All day Friday I had horrible stomach cramps and watery diarrhea. Today, now Saturday, I am having severe acid reflux. Could this be related to the ducolax? Also, when will this stop? Should I seek medical attention?
Symptoms:  Stomach cramping, watery diarrhea, and severe acid reflux
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been diagnosed with adonecarcinoma around the celiac arteries. This cancer usually comes from the pancreas, bu...

Q: I have a grade 1 meniscus tear. I had a MRI to confirm this. I've been resting it for a wk with ice/ compression/ ela...

Q: Last couple days my urine smells of ammonia and struggle sometimes to wee I am a male 61 years old do manual work con...

Q: I threw up 4 days ago vety violently at one point andsince thent I had chest pain and a bit of rib pain but that has ...

Q: My left side arms have been hurting for a while now. Usually it would come and go for a few days. It feels more like ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews